# SDR FDEA2019073101754

- Difficulty date: July 30, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 56,838 hours, 13,096 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0984511
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT STATION 5-11 X = - 47.5 FOUND CROWN DAMAGED .  MAIN DECK FLOOR AT SEAT TRACK STATION 5-11 X = - 47.5 , DAMAGED CROWN EDGE BLEND   OUT AND FOUND TO EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE   1 .  CROWN DAMAGED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT AT   EXISTING SPLICES STATION 5-0 TO STATION 5-63 X = - 47.5 AS PER SRM 53-00-52-2R FIGURE 201   REPAIR 1 . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
